# SDR AUS20010408

- Difficulty date: May 10, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Filter
- Part number: CH48109
- Condition: Faulty
- Location: Reciprocating En
- Component: Reciprocating En, Cont, TSIO520VB
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL FILTER ELEMENT END CAP MISSING.
